# SDR HALA2021102000172

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 44,707 hours, 7,016 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 4R DOOR NOT SHOWING ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM CONTACT. (7269683)
